Drug Abuse

Drug abuse is the forbidden use of certain chemicals or drugs to obtain pleasures that can cause harm to their social, physical, and emotional well-being. It results most commonly from peer pressure. Also, it may occur due to addiction to the pain-relieving medications prescribed previously, recreation, and to gain imaginative ideas. The drugs are divided into three groups, namely depressants, hallucinogens, and stimulants. In addition, sharing of needles by drug addicts can contract diseases like HIV and hepatitis.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can I have tinnitus due to side effect of AZO?

Query: Hello doctor, I began exhibiting symptoms that I would describe as tinnitus from a week. I get a loud noise or ringing in my left ear, although it also happens in the right ear. One fine day the tinnitus actually went to the other ear (my right ear), my tinnitus since then has not been focused in a...  Read Full »


Dr. Shyam Kalyan N

Answer: Hello, Welcome to icliniq.com. While you have elaborated on your symptoms very meticulously, I still require some more details. Is there any hearing loss? Do you have any fullness of the ear? The tingling feeling, is it permanent? Do you have any giddiness? Any change of ear fullness or tin...  Read Full »

Is erection problem due to recreational drugs reversible?

Query: Hello doctor, I have never experienced ED before, but after a recent eight-day vacation where I consumed recreational drugs during this time and had sleep deprivation, I now cannot get my penis hard. Note that I am not a usual drug user, which was more of a one-off binge. However, I have had simila...  Read Full »


Dr. Samer S J Altawil

Answer: Hi, Welcome to icliniq.com. Erectile dysfunction has many causes like recreational drugs, alcohol, Amphetamines, Barbiturates, Cocaine, Marijuana, Heroin, and Nicotine. Those I think can cause it. Maintain a good lifestyle like a healthy diet and abstinence from drugs can reverse the issue. I nee...  Read Full »

Will meth interfere with anesthesia that is given before surgery?

Query: Hello doctor, I have a surgery for rolando fracture tomorrow morning. I am a bit worried about this. I was given meth during a dance festival, day before yesterday evening. I went and got a drug test just to make sure and have been up since then and am hoping I can fall asleep at least a few hours...  Read Full »


Dr. Vivek Chail

Answer: Hi, Welcome to icliniq.com. I have read through your query in detail. Please find my observations below. Meth intake might cause interactions with anaesthetic medicines which require to be given during surgery. It is never safe and might cause adverse effects during and after anesthesia. Usually pa...  Read Full »

Can Xanax be used for ADHD?

Query: Hi doctor, My son, who is 26 years old, now has been diagnosed with ADHD when he was 5 years old. He went to various psychiatrist to make sure that he is actually ADHD. Six doctors confirmed that he has ADHD and two doctors said he has bipolar disorder. He says that he was given Xanax as a treatment...  Read Full »


Dr. Nidhi Jain Bukharia

Answer: Hi, Welcome to icliniq.com. Attention deficit hyperactivity disorder also called as ADHD is a problem with hyperactivity and decrease attention. Bipolar disorder is the disorder in which increase talk, tall claims, decrease need for sleep and high energy are the most common symptoms. Xanax (Alpr...  Read Full »

Why is there shocking sensation in arms in an IV drug user?

Query: Hello doctor, I am an IV drug user, street-level Fentanyl and Carfentanyl specifically and I am getting big deep scabby like sores all over my arms where I am using IV. Now I am noticing electrical currents shocking my arms both at exactly the same time, especially when I take deeper breaths I have...  Read Full »


Dr. Albana Greca

Answer: Hello, Welcome to icliniq.com. I am really sorry to know that you are an IV drug user. I hope you will start quitting the drug, life is a beautiful gift, so do not throw it away like this. Get helped by family or friends or even by a specialist to be drug-free. You deserve a better life, but not l...  Read Full »

Can drug abuse cause memory blackouts?

Query: Hello doctor, I have a 23 year old son. He admits to current marijuana use once or twice a week. He admits to a variety of drugs including cocaine, meth, heroin, LSD in the past year. His ex-mother in law says he currently uses cocaine and meth. He denies current drug use beyond pot. He says he has ...  Read Full »


Dr. Devavrat Harihar Nene

Answer: Hello, Welcome to icliniq.com. I understand your concern. What we are dealing with here is a transient global amnesia (TGA). During these episodes, there is a temporary memory loss of recent events with preserved social and cognitive skills. The person typically does not remember the events of the l...  Read Full »

My friend takes a drug to boost his energy while body building. Is it safe?

Query: Hi doctor, My friend, who is a fitness freak is training to compete at a state level body building competition this year. He is training alongside some local bodybuilder. My concern is, I have seen recently that his physique is really good, but he has some dark spots on his veins on both the arms. H...  Read Full »


Dr. Rahul Narayanrao Rathod

Answer: Hello, Welcome to icliniq.com. Termin (Mephentermine) injection is composed of the following active ingredients (salts): propyl paraben - 0.02 % W/V, methyl paraben - 0.18 % W/V, and mephentermine - 15 mg. It is a muscle relaxing agent which increases the stamina but has lots of side effects. I sug...  Read Full »

Can I get infected with HIV after rubbing penis foreskin on wall or toilet seat?

Query: Hi doctor, I am suffering from HIV phobia, and I am having a tingling sensation in my hand and feet. Can I get HIV from bed sheet as my penis foreskin was rubbed in a bus and there may be infected fluid on that spot? Can I get HIV from rubbing penis foreskin on wall or toilet seat infected with HIV...  Read Full »


Dr. Kiran Anaparthi

Answer: Hi, Welcome to icliniq.com. No, you cannot get infected by HIV from a bedsheet or from toilet pans. Tingling and numbness occur due to many reasons. It needs evaluation. Remember, HIV can only live at approximately 8-12 seconds in the outside world and live up to 20 minutes in tissue samples. It r...  Read Full »

I feel strange after smoking marijuana. Please advise.

Query: Hello doctor, I smoked marijuana three days ago. I am feeling very strange from the past three days.  Read Full »


Dr. Ashaq Hussain Parrey

Answer: Hello, Welcome to icliniq.com. I went through your post. It is normal to have an abnormal feeling after marijuana for up to a week, especially if you have used it for the first time. You need not worry. Just try to forget the incident and do not use it in the future. Take enough water and fresh ...  Read Full »

I overdosed on medicines two years back. Have I damaged my liver and kidneys?

Query: Hello doctor, I had overdosed on multiple medicines two years back, which included eight iron tablets on two occasions, Avil 16 tablets 25 mg, SSRI twice, all on different occasions. Two years back, my SGPT was 106, a month after my last overdose incident and creatinine was 1.2. Since then, my SGPT ...  Read Full »


Dr. Noushif M

Answer: Hello, Welcome to icliniq.com. It seems you had an overdose of few medicines two years back. This will usually cause a transient damage to your liver and kidney. These organs will recover completely if there is no underlying inherent disease for them. You need to avoid any further occurrences like ...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.